# SDR SWAA2024040360279

- Difficulty date: March 7, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 59,151 hours, 35,534 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE ORSS 261 RT WING 2024-165047<[01] REPLACED CORRUGATED PLATE AND FASTENERS LOCATED TRAILING EDGE ORSS 261 RT WING IAW B737-700 SRM 51-10-02 ITEM 9 ; SRM 51-40-02 ; DWG 115A2001 REV-. SEE INDIVIDUAL SIGN OFFS BELOW;[02] TASK COMPLETED  SEE INDIVIDUAL SIGN OFFS BELOW
